Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had a acl reconstruction surgery done. Noticed damage to the ligaments of knee. Treatment?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i had a acl recontruction surgery about 10 months ago and my knee is going out on me again is it possible i retore it
Posted Sun, 31 Mar 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
A job involving standing on your feet for a long time can cause a repeated damage to the ligaments of the knee. MRI scan is the best test to know about any such damage.
You can help the symptoms by-
1. Avoid any strenuous knee exercises, lifting weights, climbing stairs, cycling, etc.
2. Take a mild pain killer like acetaminophen every 8 hourly.
3. Do a hot fomentation in the area twice daily.
4. You can apply a local analgesic gel like Volini also.
5. Use an elastic knee brace for better knee support while walking.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor